I have been feeling worse and worse for the past few months. My SparkFriends can see that I have not even been here bloging and supporting our team. I just found out that in January my doctor prescribed Welcoll (for high cholesterol that comes from being hypothyroid). He and the pharmacy failed to tell me to separate my thyroid dose and Welcoll dose by at least 5 hours since the Welcoll with block the absorption of the thyroid. We all know what happened next. I started feeling worse and worse. I didn't know what was going on so I blamed myself for being lazy, eating bad or just being a bad person. Who knows. You all know how you get when you are very hypothyroid.
I had a routine blood test recently and was shocked, as my doctor was, that I was so high on TSH and low on T-4 and T-3. Once again they are telling me "how can you even stand up let alone function like this?" Not much of reassurance since I had gained back almost 15 pounds now of the weight I lost last year. I was really hating myself for failing once again.
Now I find out it was my doctor's mistake not to tell me and my pharmacy's fault for not telling me either. As you can imagine, I have had words with both. I must say the my pharmacist was very upset and apologetic. I really appreciated the fact that he realized that it is torture to deny someone their thyroid for so long.
I feel like I am always being tested. I feel like I am the only one watching and I don't know enough. If I can't count on my doctor and the pharmacy to keep on the straight and narrow with my drugs, what can I do. I am fighting against what everyone is telling me to do.
I even believe that my atrial fibrillation started with my doctor insisting that I take Niaspan. I told her that it was bothering my heart and she blew me off. That was 5 years ago. She tried the statin drugs for high cholesterol and they made my joints so sore I could hardly walk. Then it was the Welcoll. I am so frustrated I could cry.
Thanks for listening to be vent about all this. I felt so good at the end of last year. It didn't last long. As soon as I felt good, they did something to mess it up. What is wrong. Is their a sign on my head that says "Abuse this Woman"?
Yikes, I guess I wasn't through with my tirade.
Deep Breath. On to the rest of my day.
Through it all I have kept up with playing tennis and trying to stay fit which is impossible when you are so hypothyroid.
Oh - Did I mention how terribly expensive Welcoll is?
Whoops. There I go again. See how psycho I am!